# SDR R61A201406120781

- Difficulty date: June 12, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Isolator
- Part number: 96007314
- Condition: Corroded
- Location: Apu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT APU MOUNT ISOLATOR BOLTS CORRODED.  MX R & R RT APU MOUNT ISOLATOR BOLTS IAW AMM 170/175 AMM 53-31-35, PN 960073-14 ISOLATOR.
